Limit cycles of an autonomous system with algebraic right-hand sides
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1915-1925
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a7,
author = {D. S. Ushkho},
title = {Limit cycles of an autonomous system with algebraic right-hand sides},
journal = {Differencialʹnye uravneni\^a},
pages = {1915--1925},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a7/}
}
D. S. Ushkho. Limit cycles of an autonomous system with algebraic right-hand sides. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1915-1925. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a7/